# SDR IPXA2016020899014

- Difficulty date: January 25, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,958 hours, 10,236 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A534107652200
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT CARGO FWD BULKHEAD UPPER AREA.  PANEL ATTACH ANGLE CRACKED LBL-77.  R & R THE BRACKET IAW DWG A53410765 AND SRM 51-40-30.
